Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120205


Title: Estimation of the error in the reduced basis method solution of differential algebraic equation systems.
Authors: Lee, Meei-Yow Lin
Contributors: 應數系
Date: 1991
Issue Date: 2018-09-28 17:05:44 (UTC+8)
Abstract: In this paper the reduced basis method is described as it applies to the solution of the differential equations with algebraic constraints. The approximate solution is defined in terms of a sequence of reduced basis curves, and error bounds are derived. These are used to produce order estimates for direct sum Taylor, Lagrange, and Hermite subspaces.
Relation: SIAM Journal on Numerical Analysis, 1991, Vol. 28, No. 2 : pp. 512-528
AMS MathSciNet:MR1087517
Data Type: article
DOI 連結: https://doi.org/10.1137/0728028
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML107View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing